# SDR UPS08652185

- Difficulty date: May 2, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Unsecure
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN OVERHEAD EMERGENCY ESCAPE ROPE TRIM WILL NOT SNAP INTO POSITION, HANGS DOWN.  SECURED PANEL SNAPS AS REQUIRED IPC 25-61-02, MM 25-10-00.
